# SDR HALA9900191

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 964
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONGERON 26L IS CRACKED AT STATION 964.  REMOVED AND INSTALLED REPAIR TO LONGERON 26L IAW SRM 51-30-2 AND 51-30-5 AND EA 9-5314-19-A0469.  (M)
